# SDR RAIA00201016

- Difficulty date: January 11, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 29,998 hours, 30,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- CABIN DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE ON EMERGENCY EXIT LIGHT.  OPS CHECK OK.
